# SDR SWAA2013062617618

- Difficulty date: June 18, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 67,373 hours, 63,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Part serial: 3813
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHTS INOPERATIVE.  R&R BATTERY PACK IAW AMM.
